# SDR AWXA9500418

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 271N61192
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX\JFK - FLT 290 - AIR TURNBACK, DURING CLIMB-OUT, CREW REPORTED EICAS 'L HYD QTY' MESSAGE.  CREW VERIFIED QTY WAS DROPPING QUICKLY WITH DECREASING PRESSURE.  DURING RETURN TO PHX, CREW REPORTED EICAS 'POWER XFER UNIT' MESSAGE.  CREW DECLARED EMERGENCY, LANDING WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED FROM RUNWAY TO GATE.  MAINTENANCE REPLACED HIGH PRESSURE DOWNLOCK ACTUATOR LINE AT LT MLG.  LEAK CHECK COMPLIED WITH.  AIRCRAFT RELEASED FOR SERVICE.  (X)
